Formalism of semiclassical asymptotics for a two-component Hartree-type equation

Результат исследований: Материалы для журналаСтатья

1 цитирование (Scopus)

Выдержка

A formalism of semiclassical asymptotics has been developed for a two-component Hartree-type evolutionary equation with a small asymptotic parameter multiplying the partial derivatives, a nonlocal cubic nonlinearity, and a Hermite matrix operator. Semiclassical solutions are constructed in the class of two-component functions concentrated in the neighborhood of a point moving along the phase trajectory of a dynamic Hamilton-Ehrenfest system.

Язык оригиналаАнглийский
Страницы (с-по)1068-1076
Число страниц9
ЖурналRussian Physics Journal
Том52
Номер выпуска10
DOI
СостояниеОпубликовано - 1 окт 2009

Отпечаток

formalism
nonlinearity
trajectories
operators
matrices

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Цитировать

Formalism of semiclassical asymptotics for a two-component Hartree-type equation. / Smirnova, E. I.; Trifonov, A. Yu; Shapovalov, Aleksandr Vasilievich.

В: Russian Physics Journal, Том 52, № 10, 01.10.2009, стр. 1068-1076.

Результат исследований: Материалы для журналаСтатья

@article{45493e644a7d4b11936833ae1ad969ab,
title = "Formalism of semiclassical asymptotics for a two-component Hartree-type equation",
abstract = "A formalism of semiclassical asymptotics has been developed for a two-component Hartree-type evolutionary equation with a small asymptotic parameter multiplying the partial derivatives, a nonlocal cubic nonlinearity, and a Hermite matrix operator. Semiclassical solutions are constructed in the class of two-component functions concentrated in the neighborhood of a point moving along the phase trajectory of a dynamic Hamilton-Ehrenfest system.",
keywords = "Hartree-type equation, Semiclassical approximation",
author = "Smirnova, {E. I.} and Trifonov, {A. Yu} and Shapovalov, {Aleksandr Vasilievich}",
year = "2009",
month = "10",
day = "1",
doi = "10.1007/s11182-010-9340-2",
language = "English",
volume = "52",
pages = "1068--1076",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "10",

}

TY - JOUR

T1 - Formalism of semiclassical asymptotics for a two-component Hartree-type equation

AU - Smirnova, E. I.

AU - Trifonov, A. Yu

AU - Shapovalov, Aleksandr Vasilievich

PY - 2009/10/1

Y1 - 2009/10/1

N2 - A formalism of semiclassical asymptotics has been developed for a two-component Hartree-type evolutionary equation with a small asymptotic parameter multiplying the partial derivatives, a nonlocal cubic nonlinearity, and a Hermite matrix operator. Semiclassical solutions are constructed in the class of two-component functions concentrated in the neighborhood of a point moving along the phase trajectory of a dynamic Hamilton-Ehrenfest system.

AB - A formalism of semiclassical asymptotics has been developed for a two-component Hartree-type evolutionary equation with a small asymptotic parameter multiplying the partial derivatives, a nonlocal cubic nonlinearity, and a Hermite matrix operator. Semiclassical solutions are constructed in the class of two-component functions concentrated in the neighborhood of a point moving along the phase trajectory of a dynamic Hamilton-Ehrenfest system.

KW - Hartree-type equation

KW - Semiclassical approximation

UR - http://www.scopus.com/inward/record.url?scp=77950461135&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77950461135&partnerID=8YFLogxK

U2 - 10.1007/s11182-010-9340-2

DO - 10.1007/s11182-010-9340-2

M3 - Article

AN - SCOPUS:77950461135

VL - 52

SP - 1068

EP - 1076

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 10

ER -